Skip to main content

STS-135 Facts

Cannabinoid; Indole cannabinoid; Cannabinoid CB1 receptor full agonist

Dose and durationby route · individual sensitivity varies

Smoked(mg)
Threshold< 0.5 mgLight0.5 – 1.5 mgCommon1.5 – 2 mgStrong2 – 4 mgHeavy4+ mg

Starts in 10 – 45 secLasts 30 – 60 minAfter-effects 15 – 45 min

Body and dependence

Acute toxicity
Not assessed
Chronic toxicity
Not assessed
Physical dependence
Moderate
Psychological dependence
Moderate
Withdrawal
Not assessed
Compulsive redosing
Not assessed

Tolerance

Builds
Develops with prolonged and repeated use
Fully resets after
1.5 weeks
Carries over to
cannabinoids

Effectslikely at a common dose

Perception
none likely · 3 possible, including Vestibular distortion
Body
none likely · 7 possible, including Motor control impairment, Dehydration sensation, Vasoconstriction
Thinking
none likely · 3 possible, including Analysis suppression
Feeling
none likely · 2 possible, including Anxiety

Who shouldn't take it

None recorded. Not listed never means safe to take.

Combinations60 recorded

Dangerous (27)
Benzodiazepines, Barbiturates; GHB, Baclofen; GHB, GBL; Opioids; Alpha-2 adrenergic receptor antagonist; Atypical antipsychotics; Benzodiazepines; Caffeine; Cannabis; Cannabis, THC; Clonidine, Guanfacine; Ephedrine, Pseudoephedrine; Gabapentin, Pregabalin; Ibogaine; Ketamine, DXM, PCP; Lithium; Local anesthetics; MAOIs; MDMA, MDA; NDRIs (Wellbutrin); Salvia, Ibogaine; SNRIs; SSRIs; THC; and 3 more, see full page
Caution (21)
See full page: psychedex.org/substances/sts-135
Not graded (12)
Not listed never means safe.

Seek help immediately if

Natural cannabis rarely causes a medical emergency — "greening out" is: pale/sweaty skin, dizziness, nausea or vomiting, anxiety or panic, rapid heartbeat, feeling faint — and usually passes with rest.

Seek emergency help for these — far more likely with synthetic cannabinoids ("spice" / K2):

  • Seizures
  • Severe chest pain; very fast or irregular heartbeat
  • Unresponsiveness or extreme drowsiness
  • Severe agitation, aggression, or psychosis
  • Repeated vomiting; difficulty breathing

What to do

  1. Sit or lie them down somewhere calm, cool, and quiet
  2. Reassure them — cannabis panic and "greening out" pass with time
  3. Offer sips of water; a little sugar can help if they feel faint
  4. Recovery position if nauseated, drowsy, or vomiting
  5. Stay with them and monitor
  6. For seizures, chest pain, unresponsiveness, or severe agitation, call emergency services

Natural cannabis "greening out" resolves with rest, calm, and time, with no lasting harm. Synthetic cannabinoids are unpredictable and can cause seizures, cardiac events, kidney injury, and severe agitation that needs emergency care.

988 Suicide & Crisis LifelineFireside Project: 62-FIRESIDE

psychedex.org/substances/sts-135 · Version r1 · Not medical adviceValues as of
On the printout